# SDR ASOA05109

- Difficulty date: February 6, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4842 - DURING A GROUND INSPECTION IN ATL, THE FORWARD EMERGENCY LIGHTS WERE FOUND ILLUMINATING WITH THE EMERGENCY LIGHTS SWITCH IN THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHTS BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
